iHerb Customer Reviews
Savings of: $22.04 (65% off)
Posted by Reviewer1075233 on Sep 26, 2010
Side effect of taking CoQ10 that can occur with some people is getting rashes. I`ve had on my face and under the arm pits so I will likely not continue with this.
Good but magnesium stearate in it
Posted by Reviewer2843776 on Mar 26, 2009
I hope Dr Best will start get rid of magnesium stearate as binder in their products!!!
Not for me....
Posted by Reviewer1370163 on Aug 15, 2010
I though I would try the powdered version vs the types that is in oil and I find that I like the effect of the oil version better than the powder...
Posted by Reviewer1788648 on Jan 06, 2012
I read the rave reviews of this product, so i bought it. but i do not notice any effect....or any difference in my health. i haver taken it for 3 weeks.
Posted by Reviewer1191221 on Aug 15, 2010
These irritate my bowels. I couldn't figure out why because coq10 isn't meant to cause such a side effect. Then I found out that bioperine can cause this.. Will have to switch brands and see how it goes.
Posted by GaniIvanova on Jun 29, 2012
not felt energized,and took 4 capsules once nothing
No good for me
Posted by 5103377807142531787 on Jan 31, 2014
This product is not oil-based and therefore harder for the body to absorb. Also I had stomace aces and pains while using it. felt a little bloated also. Didnt make me feel well and alert as other oil-based q10 products or ubiquinol does. Actually made me feel quite unwell. But maybe it will work for other people.
Posted by Reviewer1453651 on Mar 07, 2012
I wouldn't recommend CoQ-10 to anyone
Posted by Reviewer1617939 on Feb 09, 2010
I switched to the Doctor's Best brand after trying another companies CoQ-10 (for anti-oxidant purposes) and not really noting any changes in health. The Doctor's Brand is less expensive than the other, however I still don't notice any differences in my health. I won't be ordering anyone's CoQ-10 after this shipment is used up.
Posted by aromatherapy on Mar 17, 2010
Too soon to tell